# SDR 2008FA0000632

- Difficulty date: September 11, 2008
- Submitted: September 18, 2008
- Operation: General aviation
- Aircraft: CGFLM
- Engine: Cont IO520*
- System (JASC): 6122 · Propeller Governor
- Part: Drive System
- Part number: B20429
- Condition: Broken
- Component: Governor, Mcauly
- Component part number: DCF290D7T3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPRING-DRIVE DISCOVERED BROKEN AT DISASSEMBLY. (K)
